I am feeling tired and as if I have water in my right ear 14 days after botox, does this have a connection?

I had botox in my forhead and eyes, very low dose

Doctor Answers 9

Concerned About Possible Botox Side Effects

Thank you for your question and sorry to hear about your concerns.  The symptoms that you are describing are extremely unlikely to be related to your Botox treatment.  Please be sure to follow-up with your doctor for an in-person ear examination in order to best address your concerns.  Hope this helps and best wishes!

Botox side effects

This is an unlikely effect form botox treatments and likely just a coincidence.  It's best to follow up with your physician.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 425 reviews

Ear symptoms after Botox

Hello, and thanks for your question. This would be a very atypical reaction to Botox. I suggest discussing your symptoms with your physician. Best of luck, Dr. Frucht.  

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Botox injections

Thank you for your question.The Botox only works on the muscle that is injected, it does not spread to other areas. It is unlikely how you are feeling has anything to do with your injections.

Francis Johns, MD
Greensburg Plastic Surgeon
4.8 out of 5 stars 60 reviews

Tired and Ear Problems

Your symptoms are not typically associated with Botox injections to the forehead and eyes. Please follow up with your physician for an ear exam.

Edward J. Gross, MD
Orlando Facial Plastic Surgeon
4.7 out of 5 stars 26 reviews

I am feeling tired and as if I have water in my right ear 14 days after botox, does this have a connection?

Good Afternoon Nathaleen and thank you for your question.  Botox is not known for causing those kind of side effects and even less so with low dosing.  It is best to see your doctor to make sure something else isn't going on.Best of Luck, Dr. K.

Julie Khanna, MD FRCSC
Ontario Plastic Surgeon
4.9 out of 5 stars 10 reviews

Botox concerns

You should probably inform your physician any time you have questions or concerns regarding any treatment. Even though this does not sound like a usual complication, I would suggest you speak with your physician. Most physicians want to know as soon as possible whenever a patient has any concerns after a recent treatment.

Pamela Stuart, MD
San Jose Physician
5.0 out of 5 stars 2 reviews

Post Botox

I do not believe what you are experiencing has anything to do with your treatment but to be safe, please follow up with your physician. Explain your symptoms and he/she will direct you. Best of Luck.

Fatigue and water in the ear after Botox

Thank you for your question nathaleen. Botox is a purified protein used to address wrinkles associated with facial expression. I have never had a patient complain of fatigue or water in the ear after a Botox treatment. If my patient did complain of these symptoms I would tell him/her that it is unlikely to be related to Botox. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.